Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sankofa1

Is Accutane The Only Answer For Serious Cystic Acne?

Recommended Posts

So im feeling hopeless trying to find a solution. I was registered for ipledge a month ago but had to move. I went to a new dermatologist and he wont give me the Accutane because he thinks I am depressed. I am depressed because of my skin...could it really be dangerous to take the Accutane with depression already? I want to believe my skin is going to get better but now im on ampicillin, finacea, and veltin and if anything over the past week more cysts are coming out my face...I don't know what to do...I don't want to be so severely scarred. I need a solution any ideas guys?

Share this post


Link to post
Share on other sites

Accutane from my own PERSONAL experience amplified my underlying depression so that is a very real possibility. The first two times i took it though, the benefits greatly outweighed the risks. It didn't last though and after an unsuccessful third course, I still have acne in addition to skin sensitivity. My case is not typical though. My advice to you is to not over share with your derm in terms of depression as they are trying to cover themselves

Good Luck in finding your solution.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×